MathSciNet Relay Station
MathSciNet bibliographic data
MR2775377 (2012a:11179) 11R42 (11R29)
Hu, Pei-Chu; Ye, Zhuan A formula for the discriminant of number fields. Proc. Amer. Math. Soc. 139 (2011), no. 6, 2007–2008.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement